# SDR QXEA2016100300630

- Difficulty date: October 2, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 7,144 hours, 7,845 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT MOVEMENT, THE SMOKE CAUTION ILLUMINATED AND THE AFT CARGO CAUTION LIGHT CAME ON.  INSPECTION FOUND THE AFT CARGO COMPARTMENT FORWARD SMOKE DETECTOR TO HAVE THE FAULT LIGHT ILLUMINATED.  CLEANED AND SEATED PINS TO THE DETECTOR AND REINSTALLED THE CONNECTOR IAW AMM 26-12-01-400-801. OPERATIONAL TESTS GOOD IAW AMM 26-12-06-710-801. RETURNED TO SERVICE.
